# SDR EISA95403

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65956002595
- Condition: Misdrilled
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1183, STRINGER 201 LOWER BATHTUB FITTING HAS DRILL STARTS.  REMOVED AND REPLACED BATHTUB FITTING IAW SRM 51-10-1 TORQUED BOLTS IAW 51-30-4.  (M)
